# SDR CAL960358

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R-2 Doorway
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN SKIN AT FORWARD LOWER CORNER OF R-2 DOORWAY CUT-OUT.  THE CRACK WAS CUT OUT.  A DOUBLER, TRIPLER, AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.  (X)
